# SDR SWAA2022102763861

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 32,317 hours, 14,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEVERAL EMERGENCY LIGHTS AND SERVERAL EXIT SIGN INOPS. / [01] REMOVED AND REPLACED BATTERY PACKS OPS CHECK GOOD; PER AMM 33-51-06.
